References
- R. Bryant, Exterior differential system, Lectures at Duke Univ. noted by Sungho Wang
- R. Bryant, S. S. Chern, R. Gardner, H. Goldschmidt, and P. Griffiths, Exterior Differential Systems, Springer-Verlag, New York, 1991
- A. Clebsch, ¨ Uber die simultane Integration linearer partieller Differentialgleichungen, J. Reine Angew. Math. (Crelle) 65 (1866), 257–268
- E. A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, New York, NY, 1955
- F. Deahna, Uber die Bedingungen der Integrabilitat, J. Reine Angew. Math. 20 (1840), 340–350
- G. Frobenius, Uber das Pfaffsche probleme, J. Reine Angew. Math. 82 (1877), 230–315
- P. Griffiths and G. Jensen, Differential systems and isometric embeddings, Annals of Mathematics Studies, 114. The William H. Roever Lectures in Geometry. Princeton University Press, Princeton, NJ, 1987
- C. K. Han, Solvability of overdetermined PDE systems that admit a complete prolongation and some local problems in CR geometry, J. Korean Math. Soc. 40 (2003), no. 4, 695–708 https://doi.org/10.4134/JKMS.2003.40.4.695
- C. K. Han, Pfaffian systems of Frobenius type and solvability of generic overdetermined PDE systems, Symmetries and overdetermined systems of partial differential equations, 421–429, IMA Vol. Math. Appl., 144, Springer, New York, 2008 https://doi.org/10.1007/978-0-387-73831-4_21
- C. K. Han, Generalization of the Frobenius theorem on involutivity, J. Korean Math. Soc. 46 (2009), no. 5, 1087–1103 https://doi.org/10.4134/JKMS.2009.46.5.1087
- C. K. Han and K. H. Lee, Integrable submanifolds in almost complex submanifolds, preprint
- C. K. Han and G. Tomassini, Complex submanifolds in real hypersurfaces, preprint
- M. Kuranishi, On E. Cartan's prolongation theorem of exterior differential systems, Amer. J. Math. 79 (1957), 1–47 https://doi.org/10.2307/2372381
- S. Wang, Exterior differential system, 2005 lectures at Seoul Nat. Univ. based on R. Bryant's Duke lectures
- F. Warner, Foundations of Differentiable Manifolds and Lie Groups, Scott, Foresman and Co., Glenview, IL, 1971
Cited by
- Quasi-linear systems of PDE of first order with Cauchy data of higher codimensions vol.430, pp.1, 2015, https://doi.org/10.1016/j.jmaa.2015.04.081
- Local Geometry of Levi-Forms Associated with the Existence of Complex Submanifolds and the Minimality of Generic CR Manifolds vol.22, pp.2, 2012, https://doi.org/10.1007/s12220-010-9208-2
- Method of characteristics and first integrals for systems of quasi-linear partial differential equations of first order vol.58, pp.8, 2015, https://doi.org/10.1007/s11425-014-4942-8
- A Frobenius theorem for corank-1 continuous distributions in dimensions two and three vol.27, pp.08, 2016, https://doi.org/10.1142/S0129167X16500610
- Invariant submanifolds for systems of vector fields of constant rank vol.59, pp.7, 2016, https://doi.org/10.1007/s11425-016-5139-0